# SDR MALA010148

- Difficulty date: January 28, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- Engine: Ge CT75A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF DTW, LT AIR VALVE LIGHT ILLUMINATED.  AIR TURNBACK TO DTW.  MAINTENANCE FOUND LINE LOOSE ON LT AIR VALVE AND LOOSE C-CLAMP, TIGHTENED LINE AND CLAMPS AND OPS CHECK IAW SF340 MM CHAP 76.  ALL CHECKS GOOD.
